# SDR SWIA2019120246804

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 38,209 hours, 24,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Damaged
- Location: Door Pulley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR PAX DOOR AFT STRUCTURE AT PULLEY MOUNT BRACKET UNDERLYING SKIN AFT FORMER AT FS. 347.25  COMPLIED WITH REPAIR TO PASSNEGER DOOR FROMER AND INNER SKIN AT FS347.25 AT DOOR DATUM #4 PER REO. ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENTS WILL BE COMPLETED WITHIN 12 MONTHS OF THE ISSUE DATE OF THIS REPAIR.  / SEE CP 19927163 FOR COMPLETION OF FORM M-337, REPORT OF AIRCRAFT MAJOR REPAIR.
